# SDR REXA2020070600587

- Difficulty date: June 24, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 17,012 hours, 14,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS BETWEEN 4C + 5C ARE OUT.  SIGN DOES NOT ILLUMINATE.  REMOVED AND REPLACED BATTERY CHARGER IAW AMM 33-51-17.  REMOVED AND REPLACED BATTERY ASSY IAW JOBCARD 33-900-701.  OPS CHECK GOOD.  SEE NRWC 748905 FOR DETAILS. PLACARD REMOVED MOC THIS CLEARS 3651514-1.
